Desmopressin 복용 환자에서 발생한 중증 저나트륨혈증에 의한 동기능부전 증후군 1예
Sick Sinus Syndrome Following Severe Hyponatremia Associated with Desmopressin Therapy
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
DDAVP는 항이뇨 호르몬 유사체로 야뇨증 치료에 사용되고 있다. 그러나 주로 고령의 환자에게 DDAVP 투여 시 저나트륨혈증이 생긴 예가 다양하게 보고되고 있다. 본 증례에서는 고령의 심부전 환자에서 장기간 DDAVP 투여로 중증 저나트륨혈증과 그로 인한 동기능부전이 발생하였으나 DDAVP 를 중단하고 생리 식염수 정주 치료 등의 저나트륨혈증 교정 후에 증상 및 동기능이 모두 호전된 예를 경험하였기에이를 문헌고찰과 함께 보고하는 바이다.
Abstract
Desmopressin diacetate arginine vasopressin (DDAVP) is a synthetic analogue of the arginine vasopressin that is widely used in the treatment of diabetes insipidus, nocturnal enuresis, and polyuria. Although it is generally well-tolerated, DDAVP can cause hyponatremia, especially in elderly patients. There are many reports of DDAVP-induced hyponatremia, but there has been only one case report in which sinus node dysfunction was caused by severe hyponatremia. Here we report a case of sick sinus syndrome that occurred during an episode of severe hyponatremia induced by chronic use of desmopressin in a 91-year-old man who had nocturnal enuresis.
참고문헌 (10)
- Ebell MH, "A systematic review of the efficacy and safety of desmopressin for nocturia in adults", J Urol, 192, pp.829~835 (2014)
- Friedman FM, "Desmopressin in the treatment of nocturia: clinical evidence and experience", Ther Adv Urol, 5, pp.310~317 (2013)
- Kelleher HB, "Severe hyponatremia due to desmopressin", J Emerg Med, 30, pp.45~47 (2006)
- 정지중, "저나트륨혈증과 관련된 완전방실차단 1예", 대한내과학회지, 83(1), pp.97~100 (2012), 대한내과학회[DOI]
- Johannessen AC, "Sinoatrial block, hyponatremia and urticaria caused by carbamazepine", Ugeskr Laeger, 149, pp.376~ (1987)
- 배은희, "만성 무증상 저나트륨혈증의 관리", 대한내과학회지, 80(1), pp.15~19 (2011), 대한내과학회
- Garcia-Palmieri MR, "Reversal of hyperkalemic cardiotoxicity with hypertonic saline", Am Heart J, 64, pp.483~488 (1962)
- Yanagi N, "Electrical and mechanical abnormalities in the heart of a schizophrenic patient with hyponatremia derived from water intoxication", J Cardiol, 32, pp.197~204 (1998)
- Mouallem M, "Cardiac conduction defects associated with hyponatremia", Clin Cardiol, 14, pp.165~168 (1991)
- Lucchini B, "Severe signs of hyponatremia secondary to desmopressin treatment for enuresis: a systematic review", J Pediatr Urol, 9(6 Pt B), pp.1049~1053 (2013)
